CSpace  > 应用数学研究所
图的孤立韧度与分数k-覆盖图
李珍萍; 闫桂英; 章祥荪
2004
Source Publication应用数学学报
ISSN0254-3079
Volume027Issue:004Pages:593
Abstract设G是一个图,若对于图G的任一条边e,都存在一个分数k-因子h,使得h(e)=1,则称图G是分数k-覆盖图,图G的孤立韧度I(G)定义为:若G是完全图,则I(G)=+∞;否则,J(G)=min{|S|/i(G-S):S包含于V(G),i(G-S)≥2},其中i(G-S)表示G-S中的孤立点数目,本文首次提出并研究了一个图是分数k-覆盖图与它的孤立韧度之间的关系,证明了当I(G)>k,并且δ(G)≥k+1时,G是分数k-覆盖图,我们还证明了,这个结果是最好可能的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50093
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李珍萍,闫桂英,章祥荪. 图的孤立韧度与分数k-覆盖图[J]. 应用数学学报,2004,027(004):593.
APA 李珍萍,闫桂英,&章祥荪.(2004).图的孤立韧度与分数k-覆盖图.应用数学学报,027(004),593.
MLA 李珍萍,et al."图的孤立韧度与分数k-覆盖图".应用数学学报 027.004(2004):593.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李珍萍]'s Articles
[闫桂英]'s Articles
[章祥荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[李珍萍]'s Articles
[闫桂英]'s Articles
[章祥荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李珍萍]'s Articles
[闫桂英]'s Articles
[章祥荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.